# SDR AALA2020060209005

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 20,242 hours, 7,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 145819
- Condition: Failed
- Location: Cabin
- Part time: 20,242 hours, 7,879 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EPSU 10WL FAILED BUILT IN TEST EQUIPMENT CHECK.  REMOVED AND REPLACED 10WL EPSU IAW AMM TASK 33-51-38-400-001-A.
